A 25-year-old male asked:
Disclaimer

Is Zoloft (sertraline) sedating?

1 doctor answer
Dr. Patricia Foster
43 years experience in Psychiatry
Can be: A common side effect of Zoloft (sertraline) is drowsiness. Bedtime dosing may allay the problem. Be sure to discuss any side effects with your prescribing doctor. Best wishes.
Answered on Dec 22, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old female asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Could be: Some people feel sedated upon initiating zoloft (sertraline) or lithium. Increased appetite and about 15 pound weight gain are common with lithium, bu ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Zoloft: Somnolence can occur in up to 13% of people taking Zoloft. Although your body may adjust to this side effect - there isn't a guarantee.
A 32-year-old female asked:
Dr. Reid Holtzclaw-swan
24 years experience in Internal Medicine
Yes: You could, but you may be better off going back to your primary care provider and get a different medication.
1
1 thank
A 16-year-old female asked:
Dr. Patricia Foster
43 years experience in Psychiatry
Depends: Prescribing doctor should specify when to take med. Some people find sertraline sedating and are best taking it at bedtime; others don't and are fine ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month